Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
Read here before posting. You may find the answer.

TOPIC:

Withdrawl 2 years 2 months ago #26938

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2007
  • Karma: 45
  • Thank you received: 3778
I can see why you would be disappointed, BUT it is only a setback.

The Kratom journey is punctuated by highs, lows, advances and setbacks.

First Priority is to look after yourself and recover from the heart attack!

BTW I stopped oxy cold turkey and switched to Kratom at 20mg per day...so hopefully if you can get it down to 20mg you too can stop it with the help of Kratom.


Thanks for filling us it...I was wondering why we had not heard from you.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, Teeswaran, Skisouthtahoe

Please Log in or Create an account to join the conversation.

Last edit: by bomalley.

Withdrawl 2 years 2 months ago #26936

  • BevD
  • BevD's Avatar
  • Visitor
Hi Everyone, I ended up having a stress-related heart attack Takasuebos (so?) I was in the hospital for 5 days. The cardiologist said the withdrawals and stress from my house mate’s continually barking dog both helped cause it. He said I have an 80% blockage and damage to my heart wall. The difference between this and a normal HA is that it will usually heal itself within 2 months where the other won’t. I’m disappointed to say I ended up back on the OxyContin, but at a lower dose at least. I’m almost 69 and had been on since it came out. My doc will help me try again when I’m physically better and have got myself down to about 5 mgs instead of 20. I’m trying not to be so hard on myself. Guess I’m just terribly disappointed. I was on only Kratom for almost a month. To end up right back on was unbelievable to me. As an aside, my blood pressure has been extremely high and I ended up finally getting it back under control with herbs in addition to.the bo meds. Will peek in for awhile and come back ASAP. Love you guys!

Please Log in or Create an account to join the conversation.

Last edit: by BevD. Reason: Added something

Withdrawl 2 years 3 months ago #26660

  • Teeswaran
  • Teeswaran's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 350
  • Karma: 8
  • Thank you received: 460
Bomalley,
Yes!
Freedom MATTERS!
I LOVE the fact that I do not have to buy (ahem, pay) into the healthcare system!!
Offf topic - I no longer go to monthly salon visits, 2X monthly nail visits, etc. etc. I crave and seek freedom!
Kratom is right up my proverbial alley.
Best,
T
This is all just a dream .... Gen Mondrub
The following user(s) said Thank You: Laurie, bomalley

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 3 months ago #26658

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2007
  • Karma: 45
  • Thank you received: 3778
Gunner12R:

There is a learning curve with responsible Kratom use for sure! Your experiecne is that same as mamy others here and it is one of the seet mysteries of this plant. HOw come it works so well and then it doesn't.? We still have a long way to go in understanding this plant.

For me the main advantage of Kratom over opiates is that now I am in charge. I decide how much, how often to take it and whether or not to take it.

NO more doctors visits for prescriptions and permissions! AND Kratom is about 100 times safer than opiates too!
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, Teeswaran

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 3 months ago #26655

  • Teeswaran
  • Teeswaran's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 350
  • Karma: 8
  • Thank you received: 460
One thing (among many) that I have learned - use a vetted vendor from this Forum!
Quality MATTERS!
Best,
T
This is all just a dream .... Gen Mondrub
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 3 months ago #26654

  • Teeswaran
  • Teeswaran's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 350
  • Karma: 8
  • Thank you received: 460
GUNNER12R,
I am sorry about your frustration and depression.
My dose, strain and vendor change daily .... I have chronic osteoarthritis and other skeletal issues which react to different stimuli - so every day is a new challenge for Kratom.
But - it is so effective when it does work - with none of the chemical side effects!
My pain meds affected my moods, my stress, my libido - every thing!
For me, chronic PAIN is depressing - kratom does help.
Congrats and all the best!
T
This is all just a dream .... Gen Mondrub
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Withdrawl 2 years 3 months ago #26653

  • GUNNER12R
  • GUNNER12R's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 7
  • Thank you received: 21
I swear it's very difficult getting the dose correct with Kratom. I'll have a regiment that I feel works perfectly and for no reason it will stop working and I'm back fighting the battle all over again. It's depressing for sure. I'm on month 4.5 and I'm still trying to figure Kratom out completely. I'm thankful for it helping me to stop all opiates cold Turkey without too many issues,but past that now I feel like I'm a slave to Kratom. From one nightmare to the next it seems.
The following user(s) said Thank You: Laurie, Teeswaran

Please Log in or Create an account to join the conversation.

Last edit: by GUNNER12R.

Withdrawl 2 years 3 months ago #26652

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2007
  • Karma: 45
  • Thank you received: 3778

BevD wrote: I went through a really bad night and day again. I thought I was past the opioid withdrawal, but I was wrong. I went 6 1/2 hours between doses and ended up in massive wds again. I was soaking wet, vomiting and diarrhea, the whole works. This was the first time I realized that it’s impossible to keep capsules down when you are sick. I’m embarrassed to say I had to put oxy under my tongue 3 times to get through this. But I’m back on the Kratom and trying not to be so hard on myself...
Any suggestions about how to get Kratom in your system when you’re sick would be appreciated.


Because you have an extensive history with opiate use your body probably has a very large number of opiates receptors. because you were on exteded release medication your body iss used to a certain level of opiods ALL THE TIME.

So I think you are right in expecting this to continue for a while..... so for now, try taking maller amounts more frequently. This is actually more what your body is used to, as it more closely approximates the extended release delivery system that your body is accustomed to.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, Teeswaran

Please Log in or Create an account to join the conversation.

Last edit: by bomalley.

Withdrawl 2 years 3 months ago #26649

  • Teeswaran
  • Teeswaran's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 350
  • Karma: 8
  • Thank you received: 460
I have had significantly better results with lower, more frequent dosing. I employed this methodology after I tossed the pain meds - and to control chronic pain.
Hope that everyone has a better, pain-free day!
Best,
T
This is all just a dream .... Gen Mondrub
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Last edit: by Teeswaran.

Withdrawl 2 years 3 months ago #26648

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2007
  • Karma: 45
  • Thank you received: 3778

BevD wrote: I went through a really bad night and day again. I thought I was past the opioid withdrawal, but I was wrong. I went 6 1/2 hours between doses and ended up in massive wds again. I was soaking wet, vomiting and diarrhea, the whole works. This was the first time I realized that it’s impossible to keep capsules down when you are sick. I’m embarrassed to say I had to put oxy under my tongue 3 times to get through this. But I’m back on the Kratom and trying not to be so hard on myself...
Any suggestions about how to get Kratom in your system when you’re sick would be appreciated.


Remember this is not a fail but just a tutorial! So you have learned that 6.5 hours is too long to go without feeding your opiate receptors! I think the key is to prevent the acute withdrawals.

The WD symptoms occur because your opiate receptors are empty, so keeping them filled up should help.
I am wondering if you should be trying smaller doses of Karom but very frequently. This should keep your opiate receptors filled and happy.

************************
I have been having a bad time lately too...just having difficulty getting pain under control again. Eveytime I try to be a bit more active (this time a swimming pool adventure with the grands) ...my body rebels!
**************************
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, Teeswaran

Please Log in or Create an account to join the conversation.

Last edit: by bomalley.
Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.226 seconds